# SDR 98ZZZX2623

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4097S
- Make and model: Beech 58
- Aircraft serial: TH601
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Part time: 7,439 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UPPER DRAG BRACE (ORIGINAL TUBING STYLE) BROKE AT THE WELD FOR THE ACTUATOR ATTACHMENT POINT.  APPEARS TO HAVE CRACKED AND FAILED FROM AGE STRESS AND POSSIBLE INTERIOR CORROSION.  SUBMITTER STATED BEECHCRAFT OFFERS A NEW STYLE CASTING DRAG BRACE ASSEMBLY FOR THIS AIRCRAFT IN THE FORM OF A KIT.
